MathSciNet Relay Station
MathSciNet bibliographic data
MR1106960 65F10 (65F15)
Chan, Raymond H.; Yeung, Man-Chung Circulant preconditioners for Toeplitz matrices with positive continuous generating functions. Math. Comp. 58 (1992), no. 197, 233–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement